# SDR VNAA2020042011101

- Difficulty date: April 15, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 36,970 hours, 36,839 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AFTER T/O LAV SMOKE INDICATION AND SMOKE SMELL. FOUNF BOTH ENGINES OVERSERVICED WITH OIL DRAINED AND SERVICED ENGINES TO PROPER LEVEL.
